uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
On split sample and randomized confidence intervals for binomial proportions
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Applied Mathematics and Statistics.
2014 (English)In: Statistics and Probability Letters, ISSN 0167-7152, Vol. 92, 65-71 p.Article in journal (Refereed) Published
Abstract [en]

We study randomized confidence intervals for binomial proportions, comparing coverage, length and the impact of the randomization. It is seen that the recently proposed split sample intervals can be improved upon in various ways. Criticisms of randomized intervals are discussed.

Place, publisher, year, edition, pages
2014. Vol. 92, 65-71 p.
National Category
Probability Theory and Statistics
URN: urn:nbn:se:uu:diva-226502DOI: 10.1016/j.spl.2014.05.005ISI: 000340313200010OAI: oai:DiVA.org:uu-226502DiVA: diva2:726004
Available from: 2014-06-17 Created: 2014-06-17 Last updated: 2014-09-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://www.sciencedirect.com/science/article/pii/S0167715214001813

Search in DiVA

By author/editor
Thulin, Måns
By organisation
Applied Mathematics and Statistics
In the same journal
Statistics and Probability Letters
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 365 hits
ReferencesLink to record
Permanent link

Direct link